# SDR UIEA2020062321336

- Difficulty date: June 22, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 71,915 hours, 16,149 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: False Activation
- Location: Lt Eng Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FIRE LOOP 2 STATUS MESSAGE.  PERFORMED MULTIPLE OPS TESTS OF ENG FIRE DETECTION SYS. OPS CHECK GOOD. NO MSG SHOWN AT THIS TIME IAW AMM 26-11-00.
